# SDR AALA2020021109045

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,225 hours, 24,779 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: E3209029
- Part serial: 13293
- Condition: Faulty
- Location: Lt Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR RETURNED TO CLT, BLEED TRIP OFF AT CLIMB POWER. RESET FIRST TIME, HAPPENED AGAIN BUT WOULDNT RESET. CABIN  ALTITUDE INCREASED TO ABOUT 17,000 WITH HORN. MASKS DID NOT DEPLOY AND WE DESCENDED. EMERGENCY DECLARED. TROUBLE SHOT IAW FIM 36-10-00-810-801. FOUND THE L/H PRECOOLER CONTROL VALVE NOT IN THE OPEN POSITION .REMOVED AND REPLACED PCV IAW AMM 36-12-02-400-801.
